# SDR CA080715001

- Difficulty date: June 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 4,584 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT EDP NR 1 FAILED AND HYDRAULIC PRESSURE WAS LOST. SPU TURNED ON THEN TURNED OFF DUE TO LOSS OF HYDRAULIC FLUID NR 1 SYSTEM. ACFT LANDED AT DESTINATION AIRPORT WITHOUT INCIDENT.   GROUND INSPECTIONS REVEALED METAL IN CASE DRAIN FILTER. EDP REPLACED AND ACFT RETURNED TO SERVICE.
